# SDR ASAA2023041642887

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 1,935 hours, 543 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI ICE L VALVE COME ON WITH WING ANTI ICE ON. RESET AND IT WENT AWAY. TURNED WING ANTI ICE BACK ON AND L VALVE CAME BACK ONE. GROUNDED - YES. VERIFIED INTERMITTENT FAULT REF. B737-9 IFIM 30-11-00-810-808 ACCOMP. L/H WING THERMAL ANTI - ICE VALVE HEALTH CHECK, CHECK PASSES REF. B737-9 AMM 30-11-11-200-801 STEP H.
